# SDR MASA2014090102563

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 28,399 hours, 22,731 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Lt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT WARNING IN FLIGHT.   CREW DECLARED EMERGENCY.  RERACKED AILC, OPS GOOD.
